Metrics

From
Fixed Point Theorem for Non-self Mapping in Cone Metric Space by B. Geethalakshmi and R. Hemavathy American Journal of Applied Mathematics and Statistics. 2019, 7(2), 52-58 doi:10.12691/ajams-7-2-1
Views
4427
Html 4038
Abstract 389
22 January 2019 (publication date) through 25 June 2021 *
13.58 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1889
PDF601
Epub565
XML427
PPT0
Figures150
Tables146
Export: 1598
RIS428
BibTex616
Endnote554
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com